# SDR J7SA20130108001

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N437FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45315
- Aircraft time: 5,056 hours, 3,692 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE,  RED ICAS LT BLEED AIR LEAK POSTED.  AIR TURN BACK, SECURED BLEED AIR HP SOV CLAMP.
